# SDR R61A201608250507

- Difficulty date: August 25, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 33,200 hours, 20,583 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLYING, CREW REPORTED THAT THE MAIN CABIN DOOR SHOWED OPEN AND THEN EXTINGUISHED DURING DESCENT.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED CLOSED SENSOR GAP PER EMB AMM AND OPS CHECKED GOOD.
